MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3030C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A valiant captivia stent graft system was implanted in a patient for the endovascular treatment of a thoracic aortic aneurysm.It was reported that the follow-up ct showed a distal type 1 endoleak.The physician elected to extend coverage by implanting another valiant stent graft and the event was resolved.The physician stated that the cause of the event was anatomy related.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6592886
Report Number2953200-2017-00865
Device Sequence Number18988457
Product Code MIH
UDI-Device Identifier00643169346901
UDI-Public00643169346901
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2016
Device Model NumberVAMF3030C200TU
Device Catalogue NumberVAMF3030C200TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer05/01/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR